# SDR AALA202206038401

- Difficulty date: June 2, 2022
- Submitted: June 3, 2022
- Operation: Air carrier
- Aircraft: N908AA
- Make and model: Airbus A300*
- Aircraft serial: 7775
- Aircraft time: 14,689 hours, 5,615 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Out Of Position
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R1 DOOR SLIDE LANYARD HANGING DOWN. RE-POSITIONED LANYARD AT BOTTOM OF SLIDE PER AMM 25-62-44
